# SDR COMA2012062750048

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 37,204 hours, 32,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5311010
- Condition: Cracked
- Location: Fuselage
- Part time: 37,204 hours, 32,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT NOSE WHEEL WELL CUTOUT CRACKED AT FS 235.00.  REPAIRED BY REMOVING DAMAGE AND INSTALLING DOUBLER IAW REO 601R-53-11-010.
